MathSciNet Relay Station
MathSciNet bibliographic data
MR774171 (86f:11069) 11N37
Robin, G. Grandes valeurs de la fonction somme des diviseurs et hypothèse de Riemann. (French) [Large values of the sum-of-divisors function and the Riemann hypothesis] J. Math. Pures Appl. (9) 63 (1984), no. 2, 187–213.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement